# SDR MALA040374

- Difficulty date: April 30, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 15,022 hours, 16,461 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6227337001
- Part serial: OFF4623
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE WEATHER RADAR FAILED, WOULD NOT PAINT KNOWN WEATHER.  AIR RETURN TO MEM.  REMOVED & REPLACED WEATHER RADAR TRANSCEIVER/TRANSMITTER IAW SF340 AMM CHAP 34-42-05-4.  ALL CHECKS GOOD AT THIS TIME.  P/N ON&OFF 622-7337-001, S/N ON 4553, S/N OFF 4623.
